zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Some inequalities of the incomplete gamma and related functions. (English) Zbl 0934.33001
Many inequalities of some integrals which are related to the incomplete gamma function are established. The results improved some known results.

33B20Incomplete beta and gamma functions
26D07Inequalities involving other types of real functions
26D15Inequalities for sums, series and integrals of real functions
Full Text: DOI EuDML
[1] Ji-Chang Kuang: Applied Inequalities (in Chinese), 2nd edition. Changsha (China): Hu- nan Education Press 1993. · Zbl 0744.26010
[2] Laforgia, A. and S. Sismondi: Monotonicity results and inequalities for the gamma and error functions. J. Comp. Appi. Math. 23 (1988), 25 - 33. · Zbl 0645.33001 · doi:10.1016/0377-0427(88)90328-7
[3] Mitrinovi, D. S.: Analytic Inequalities. New York et al.: Springer-Verlag 1970.
[4] Feng Qi: Generalized weighted mean values with two parameters. Proc. Roy. Soc. London (Ser. A) 454 (1998), 2723 - 2732. · Zbl 0935.26014 · doi:10.1098/rspa.1998.0277
[5] Feng Qi: Monotonicity results and inequalities for the gamma and incomplete gamma functions. Math. Ineq. Appl. (2000) (to appear). · Zbl 1006.33001
[6] Feng Qi: A method of constructing inequalities about e’. Univ. Beograd. PubI. Elek- trotehn. Fak. Ser. Mat. 8 (1997), 16 - 23. · Zbl 0945.26027
[7] Feng Qi, Li-Hong Cui and Sen-Lin Xu: Some inequalities constructed by Tchebycheff’s integral inequality. Math. Ineq. AppI. 1999 (to appear). · Zbl 0943.26030
[8] Feng Qi and Bai-Ni Guo: Inequalities for generalized weighted mean values of convex function. Archiv Math. (to appear). · Zbl 0987.26019
[9] Feng Qi and Sen-Lin Cuo: Inequalities for the incomplete gamma and related functions. Math. Ineq. AppI. 2 (1999), 47 - 53. · Zbl 0916.33001
[10] Feng Qi and Shi-Qin Zhang: Note on monotonicity of generalized weighted mean values. Proc. Roy. Soc. London (Ser. A) (1999) (to appear). · Zbl 0942.26030 · doi:10.1098/rspa.1999.0449